MathSciNet Relay Station
MathSciNet bibliographic data
MR2386413 35K55 (35B40)
Gladkov, Alexander; Kim, Kwang Ik Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition. J. Math. Anal. Appl. 338 (2008), no. 1, 264–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement